Alert archive / Illinois / Gale Warnings in 2012

Gale Warning 20, NWS Chicago, IL

March 8, 2012

NWS Chicago, IL issued this gale warning at Mar 8, 2012, 2:54 PM CST. It took effect at Mar 9, 2012, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 8, 2012, 2:54 PM CST (20:54 UTC)
In effect from
Mar 9, 2012, 12:00 AM CST
Expired
Mar 9, 2012, 8:58 AM CST
In force
9 hr
Issued by
NWS Chicago, IL

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WHUS73 KLOT 082054
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
254 PM CST THU MAR 8 2012

LMZ261-362-364-366-563-565-567-868-090500-
/O.NEW.KLOT.GL.W.0020.120309T0900Z-120309T1600Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
254 PM CST THU MAR 8 2012

...GALE WARNING IN EFFECT FROM 3 AM TO 10 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CST FRIDAY. 

* WINDS...NORTHWEST WINDS TO 40 KT.

* WAVES...10 TO 14 FT. OCCASIONAL WAVES TO 18 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ740>742-090500-
/O.EXB.KLOT.SC.Y.0030.120309T0000Z-120309T2200Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
254 PM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST
FRIDAY. 

* WINDS...WEST WINDS TO 30 KT BECOMING NORTHWEST OVERNIGHT.

* WAVES...2 TO 5 FT. OCCASIONAL WAVES TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ743>745-090500-
/O.EXT.KLOT.SC.Y.0030.120309T0000Z-120310T0300Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
254 PM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
9 PM CST FRIDAY...

* WINDS...WEST WINDS TO 30 KT BECOMING NORTHWEST OVERNIGHT.

* WAVES...6 TO 9 FT. OCCASIONAL WAVES TO 14 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SHEA
3 follow-up statements
576 
WHUS73 KLOT 090320
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
920 PM CST THU MAR 8 2012

LMZ261-362-364-366-563-565-567-868-091130-
/O.EXT.KLOT.GL.W.0020.120309T0600Z-120309T1600Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
920 PM CST THU MAR 8 2012

...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST
FRIDAY...

* WINDS...NORTHWEST WINDS TO 40 KT.

* WAVES...10 TO 14 FT. OCCASIONAL WAVES TO 21 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ743>745-091130-
/O.CON.KLOT.SC.Y.0030.000000T0000Z-120310T0300Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
920 PM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY...

* WINDS...NORTHWEST WINDS TO 30 KT.

* WAVES...7 TO 10 FT. OCCASIONAL WAVES TO 15 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ740>742-091130-
/O.CON.KLOT.SC.Y.0030.000000T0000Z-120309T2200Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
920 PM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST FRIDAY...

* WINDS...NORTHWEST WINDS TO 30 KT.

* WAVES...4 TO 7 FT. OCCASIONAL WAVES TO 14 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JEE
223 
WHUS73 KLOT 090929
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
329 AM CST FRI MAR 9 2012

LMZ261-362-364-366-563-565-567-868-091730-
/O.CON.KLOT.GL.W.0020.000000T0000Z-120309T1600Z/
/O.NEW.KLOT.GL.A.0010.120310T0900Z-120311T0000Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
329 AM CST FRI MAR 9 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. 

* WINDS...NORTHWEST GALES TO 40 KT DURING THE GALE WARNING THIS
  MORNING. SOUTHWEST GALES TO 45 KT ARE EXPECTED DURING THE GALE
  WATCH SATURDAY.

* WAVES...10 TO 14 FT. OCCASIONAL WAVES TO 21 FT DURING THE GALE
  WARNING THIS MORNING. WAVES 14 TO 18 FT WITH OCCASIONAL WAVES TO
  25 FT ARE EXPECTED DURING THE GALE WATCH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ743>745-091730-
/O.CON.KLOT.SC.Y.0030.000000T0000Z-120310T0300Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
329 AM CST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...WEST TO 30 KT.

* WAVES...6 TO 9 FT. OCCASIONAL WAVES TO 13 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ740>742-091730-
/O.CON.KLOT.SC.Y.0030.000000T0000Z-120309T2200Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
329 AM CST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WINDS...NORTHWEST TO 25 KT.

* WAVES...4 TO 7 FT. OCCASIONAL WAVES TO 14 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-091730-
/O.NEW.KLOT.GL.A.0010.120310T1200Z-120311T0000Z/
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
329 AM CST FRI MAR 9 2012

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON. 

* WINDS...SOUTHWEST GALES TO 40 KT.

* WAVES...10 TO 14 FT. OCCASIONAL WAVES TO 21 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

JEE
494 
WHUS73 KLOT 091458
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
858 AM CST FRI MAR 9 2012

LMZ261-362-364-366-563-565-567-868-092300-
/O.CAN.KLOT.GL.W.0020.000000T0000Z-120309T1600Z/
/O.CON.KLOT.GL.A.0010.120310T0900Z-120311T0000Z/
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
858 AM CST FRI MAR 9 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE GALE
WARNING. 

* WINDS...SOUTHWEST GALES TO 45 KT .

* WAVES...WAVES 14 TO 18 FT WITH OCCASIONAL WAVES TO 25 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ743>745-092300-
/O.CON.KLOT.SC.Y.0030.000000T0000Z-120310T0300Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
858 AM CST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...WEST TO 30 KT.

* WAVES...6 TO 9 FT. OCCASIONAL WAVES TO 13 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ740>742-092200-
/O.CON.KLOT.SC.Y.0030.000000T0000Z-120309T2200Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
858 AM CST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WINDS...NORTHWEST TO 25 KT.

* WAVES...4 TO 7 FT. OCCASIONAL WAVES TO 14 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-092300-
/O.CON.KLOT.GL.A.0010.120310T1200Z-120311T0000Z/
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
858 AM CST FRI MAR 9 2012

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

* WINDS...SOUTHWEST GALES TO 40 KT.

* WAVES...10 TO 14 FT. OCCASIONAL WAVES TO 21 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

SHEA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Mar 8, 2:36 PM CST, 18 minutes earlier.

Area forecast discussion, Mar 8, 2:36 PM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
236 PM CST THU MAR 8 2012

.DISCUSSION...
1008 AM CST

NO REAL ISSUES LATE THIS MORNING OR GOING INTO THE
AFTERNOON...WITH MINOR CHANGES TO POP/WX GRIDS AS RAIN HAS EXITED
THE CWA...AND SOME ADJUSTMENTS TO CLOUD TRENDS TODAY.

SURFACE TROUGH AND ASSOCIATED COLD FRONT HAVE SINCE SHIFTED
EAST/SOUTHEAST OF THE CWA THIS MORNING...AS HIGHER PRESSURE BUILDS
EAST WITH PRESSURE RISES NOTED ACROSS MUCH OF THE REGION THIS
HOUR. ALTHOUGH...MAIN RIDGE AXIS REMAINS TO THE WEST OVER THE
CENTRAL PLAINS AND APPEARS AS IF IT WILL REMAIN SITUATED TO THE
WEST WITH A FAIRLY TIGHT PRESSURE GRADIENT TO REMAIN OVER THE CWA
TODAY. THIS WILL OCCUR AS AN UPPER LEVEL TROUGH REMAINS
OVERHEAD...WITH A MID LEVEL SHORT WAVE TROUGH DROPPING SOUTHEAST
THROUGH THE UPPER MIDWEST...WHICH WILL PLAY A FACTOR WITH CLOUD
TRENDS TODAY. LOW LEVEL CLOUD COVER WILL CONTINUE TO SHIFT EAST
THROUGH THE SOUTHEAST PORTION OF THE CWA THROUGH MID DAY WITH A
PARTIAL CLEARING TREND EXPECTED THROUGH MID DAY. ALTHOUGH...WITH
COOLER AIR MOVING THROUGH...STEEPENING LOW LEVEL LAPSE RATES...AND
THE APPROACHING WAVE...A REDEVELOPMENT OF CU/STRATO CU WILL HELP
TO PROVIDE WHATEVER CLEAR SKIES ARE IN PLACE TO BECOME MORE PARTLY
SUNNY/CLOUDY THIS AFTERNOON. THIS DIURNAL CU WILL THEN DIMINISH
WITH A CLEARING TREND EXPECTED ONCE AGAIN LATE THIS AFTERNOON AND
EARLY EVENING.

EVENING SKIES GRIDS MAY NEED TO BE ADJUSTED FOR THE AFTERNOON
ISSUANCE...AS A QUICKLY APPROACHING COLD FRONTAL BOUNDARY MAY
PROVIDE ADDITIONAL CLOUD COVER LATE THIS EVENING BEFORE HIGH
PRESSURE MOVES OVERHEAD EARLY FRIDAY.

RODRIGUEZ

//PREV DISCUSSION...
307 AM CST

THE IMMEDIATE CONCERNS WITH THE FORECAST ARE WITH THE FALLING
TEMPERATURES...AS WELL AS CONTINUED POST FRONTAL SHOWERS AND EVEN
SOME THUNDER CHANCES THIS MORNING ACROSS THE SOUTHERN HALF OF THE
AREA. THEN ATTENTION TURNS TO RAIN POTENTIAL SUNDAY...FOLLOWED BY
THE TEMPERATURES NEXT WEEK AS A SIGNIFICANT WARM UP...OR RE-WARM UP
WE SHOULD SAY...LOOKS LIKELY.

FOR THE CURRENT SITUATION...A VERY WELL-DEFINED COLD FRONT IS
CLEARING THE FORECAST AREA EARLY THIS MORNING. ROBUSTLY WARM AIR
AHEAD OF THIS FEATURE HELPED CHICAGO BREAK THEIR RECORD WARM LOW
FOR YESTERDAY /54 DEGREES/. THE COMBINATION OF THE FRONTAL PASSAGE
AND RAIN TOOK TEMPERATURES DOWN AS MUCH AS 14 DEGREES IN ONE
HOUR AT SOME LOCATIONS. A GOOD PART OF THE SHOWER ACTIVITY IS
POST-FRONTAL...ASSOCIATED WITH ELEVATED MOISTURE TRANSPORT AND
STRONG CONVERGENCE ALONG THE BOUNDARY. ITS A GOOD THING A LOT OF
THIS IS POST FRONTAL...AS MORE SHOWER ACTIVITY AHEAD OF THE FRONT
COULD HAVE POTENTIALLY STEERED DOWN SOME OF THE 55 KT FLOW AT 1500
FT SEEN ON THE KLOT DOPPLER VELOCITY FOR HOURS AHEAD OF THE FRONT.
THE NORTHWEST WIND SPEEDS BEHIND THE FRONT ARE ACTUALLY QUITE A
BIT LOWER...GUSTING AT TIMES TO NEAR 25 MPH. THIS SHOULD CONTINUE
TO BE THE CASE INTO THIS AFTERNOON.

AN INTERESTING AREA OF ELEVATED CONVECTION IS SEEN IN NORTHERN MO
AS OF 300 AM HAVING ORIGINATED IN KS WITH A SHORT WAVE PER WATER
VAPOR ANALYSIS. THIS AREA CONTINUES TO GROW UPSCALE EAST
NORTHEAST...WELL BEHIND THE FRONT. RUC AND NAM CROSS SECTIONS
THROUGH THIS AREA SHOW STRONG MID-LEVEL FRONTOGENESIS AND A VERY
DEEP LAYER /AROUND 200 MB/ OF NEGATIVE EPV AND SLIGHTLY
DECREASING THETA-E...INDICATING CONVECTIVE INSTABILITY PRESENT.
THE RUC FORECAST FOR THE FORCING AND INSTABILITY...AND HRRR
PROJECTION OF REFLECTIVITY...SEEMS TO HAVE A STRONG HANDLE ON
THIS...WHILE MOST OTHER GUIDANCE DOES NOT. THIS AREA IS FORECAST
BY THE RUC/HRRR TO COME ACROSS THE SOUTHERN HALF OF THE FORECAST
AREA EARLY THIS MORNING. THE CONVECTIVE SIGNAL WEAKENS
SOMEWHAT...BUT STILL THINK ISOLATED TO SCATTERED THUNDER SHOULD BE
SEEN AT LEAST CLOSE IF NOT INTO THE SOUTHERN FORECAST AREA. THERE
COULD BE SOME SMALL HAIL WITH THIS GIVEN THE LOW WET BULB ZERO
VALUES. THIS SHOULD EXIT BY 10 AM TO NOON...WITH LINGERING CLOUDS
BEHIND THE FRONT ACROSS THE SOUTHERN AREA INTO EARLY TO MID
AFTERNOON.

COLD AIR ADVECTION BEHIND THE FRONT WILL UNDERCUT THE MORNING
CLOUDS AND SHOWERS IN THE SOUTH...HELPING TO KEEP TEMPERATURES
NEARLY STEADY OR EVEN CONTINUING TO FALL THROUGH MID-MORNING.
CLEARING BY LATE MORNING INTO AFTERNOON WILL ALLOW FOR SOME
REBOUND...BUT PROBABLY ONLY INTO THE LOWER TO MID 40S. CONFIDENCE
ON THE DEGREE OF RECOVERY IS SOMEWHAT LOW DUE TO WEIGHING THE COLD
AIR ADVECTION/CLOUD IMPACT THIS MORNING.

THE UPPER TROUGH OVER MN EARLY THIS MORNING WILL PASS OVER THE
GREAT LAKES AND BE RE-ENFORCED BY A STRONG JET MAX TO THE
NORTHWEST. THIS WILL HELP TO PUSH A SECONDARY COLD FRONT SOUTH
THROUGH THE AREA LATE THIS EVENING INTO OVERNIGHT. THIS LOOKS TO
REALLY SEND DEW POINTS DOWN AND POTENTIALLY TEMPERATURES FURTHER
TOO. THE COLD POCKET ASSOCIATED WITH THIS SHOULD DEVELOP SOME
STRATOCU TONIGHT ACROSS NORTHERN AND EASTERN AREAS THAT MAY
POTENTIALLY LINGER INTO FRI MORNING.

HIGH PRESSURE WILL THEN PREVAIL FRIDAY INTO EARLY SATURDAY...WITH
RETURN FLOW THEN SETTING UP FOR SATURDAY...WHICH SHOULD BE A
FAIRLY PLEASANT AND SUNNY DAY. THE WELL-ORGANIZED CLOSED UPPER
LOW OVER THE DESERT SOUTHWEST WILL DRIFT GRADUALLY NORTHEAST ON
SATURDAY...THEN BEGIN TO BECOME MORE NEUTRAL TO NEGATIVELY TILED
AS IT LIFTS OVER OUR AREA ON SUNDAY INTO SUNDAY NIGHT. THE
AMOUNT OF MOISTURE RETURN AHEAD OF THIS IS FAIRLY SHORT IN
DURATION...BUT IT CERTAINLY LOOKS TO BE DEEP ENOUGH AND WITHIN
STRONG ENOUGH ISENTROPIC LIFT FOR FAIRLY WIDESPREAD RAIN/SHOWERS
ON SUNDAY. HAVE CONTINUED TO INCH UP POPS. WHILE THE SYSTEM DRY
SLOT EVOLVES RIGHT INTO THE AREA...ELEVATED INSTABILITY IS VERY
MARGINAL DUE TO THE LIMITED DEGREE OF THETA-E RETURN. SO CONTINUE
WITH NO THUNDER MENTION...BUT COULD SEE SOME GUSTIER SHOWERS
POTENTIALLY SUNDAY AFTERNOON AND EVE IF THE GFS/EC PAN OUT AS IS.
SO HAVE MENTIONED MORE OF A SHOWER WORDING DURING THE AFTERNOON
AND EVE BECAUSE OF THIS. TEMPERATURES ON SUNDAY COULD ENCOMPASS A
FAIRLY LARGE RANGE THANKS TO THE IMPACTS OF THE LIKELY RAIN. WITH
CONFIDENCE INCREASING IN RAIN...HAVE CONTINUED NOT TO INCREASE
TEMPERATURES DESPITE SOME GUIDANCE INDICATING WARMER IN SUCCESSIVE
RUNS.

THE GFS REMAINS CONSISTENT WITH HAVING ANOTHER UPPER
WAVE...ACTUALLY ALMOST A PART OF THE FIRST ONE...MOVE NORTHEAST
ACROSS THE OHIO RIVER VALLEY ON MONDAY NIGHT INTO TUESDAY. THE
08.00 EC TRENDED BACK AWAY FROM THIS...BUT HAS BEEN THE LESS
CONSISTENT MODEL. HAVE KEPT POPS ON TUE MAINLY IN SOUTHEAST AREAS
TO ACCOUNT FOR THIS WAVE. WHILE THIS COULD HAVE IMPACTS ON
TEMPERATURES ON TUE...A LOW-LEVEL THERMAL TONGUE IS PROJECTED TO
BE KNOCKING ON OUR DOOR FROM THE WEST AND SHOULD PROVIDE FOR ABOVE
TO WELL ABOVE NORMAL TEMPERATURES. THE STRONGEST SIGNAL FOR VERY
MILD READINGS AND A DRY ATMOSPHERIC COLUMN IS ON WED AT THIS TIME.
AS PREVIOUS SHIFT DID...LEAN THE FORECAST TOWARDS THE BETTER
PERFORMING EC IN THOSE TYPE OF REGIMES. HIGHS IN THE UPPER 60S
INTO THE 70S ARE CURRENTLY WHAT THIS BLENDED APPROACH PRODUCES
AND SEEMS TO MAKE SENSE. WHILE A FRONT IS PRESENTLY FORECAST TO
MOVE THROUGH SOMETIME LATER WED INTO THU OF NEXT WEEK...IT WOULD
SEEM LIKELY WITH THE PATTERN THAT ABOVE NORMAL TEMPERATURES
CONTINUE THROUGH THE LATTER PART OF NEXT WEEK.

MTF

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 20Z...

* OCCASIONAL W/NW GUSTS TO 27KT...DIMINISHING TO ARND 12KT AFT
  23Z.
* PSBL BKN CIGS AT 5KFT AGL BTWN 04-08Z.

BEACHLER

//DISCUSSION...UPDATED 20Z...

VISIBLE IMAGERY CONTINUES TO INDICATE THE BULK OF THE CLOUD COVER
HAS DRIFTED SOUTHEAST OF MOST NORTHERN IL/NORTHWEST IN
AIRFIELDS...WITH JUST A FEW LOCATIONS STILL REPORTING BKN CIGS.
HOWEVER...THIS WILL CONTINUE TO DIMINISH THROUGH THE AFTN. EXPECT
BY 23Z CIGS TO BE APPROACH FEW COVERAGE BUT REMAIN VFR. GUSTY
WINDS HAVE ALSO COME UP HIGHER TO ARND 25 TO 28 KT AT
TIMES...DIMINISHING TO ARND 12 KT AFTER SUNSET.

PREV DISCUSSION FROM 18Z...

VISIBLE IMAGERY SHOWS ABUNDANT CLOUDS ACROSS SOUTHERN IL
STRETCHING NORTHEAST THROUGH INDIANA AND LOWER MICHIGAN. NORTHERN
IL/NORTHWEST IN ARE ON THE BACK SIDE OF THIS CLOUD COVER...WITH
A FEW POCKETS OF SCT/BKN CIGS ARND 3KFT AGL NOTED. THE GENERAL
TREND HAS BEEN FOR IMPROVING CONDS TO VFR...AND MOST SFC OBS
SUPPORT THIS AS WELL. GUIDANCE CONTINUES TO SUGGEST CIGS WILL
IMPROVE TO FEW/SCT CONDS LATER THIS EVENING WITH WINDS STEADILY
DIMINISHING AS WELL TO NW/W WINDS ARND 10-12KT. ANOTHER UPPER
LEVEL SYSTEM MAY BRING BKN CIGS BACK TO FAR NORTHEAST IL/NORTHWEST
IN AIRFIELDS BTWN 04-08Z. THEN HIGH PRESSURE CONTINUES TO BUILD IN
FROM THE WEST AND SHOULD PROVIDE VFR CONDS THRU MUCH OF FRI. A FEW
POCKETS OF DIURNAL CUMULUS CLOUDS WILL BE POSSIBLE FRI
MIDDAY...HOWEVER SHUD REMAIN VFR CONDS.

BEACHLER

//ORD AND MDW CONFIDENCE...UPDATED 20Z...

* HIGH CONFIDENCE IN WIND DIR/SPEED FORECAST.
* MEDIUM CONFIDENCE IN CIGS FORECAST THRU 23Z.
* HIGH CONFIDENCE IN CIGS AFT 23Z.
* HIGH CONFIDENCE IN ALL OTHER ELEMENTS.

BEACHLER

//OUTLOOK FOR ORD/MDW FOR 00Z SATURDAY-12Z THURSDAY...UPDATED 12Z...

FRIDAY NIGHT AND SATURDAY...VFR.

SUNDAY AND MONDAY...CHANCE OF RAIN. MVFR POSSIBLE.

TUESDAY...CHANCE OF RAIN AND MVFR EARLY...OTHERWISE VFR.

WEDNESDAY...VFR.

KREIN

&&

.MARINE...
227 PM CST

A COLD FRONT THAT MOVED THROUGH THE LAKES OVERNIGHT HAS SINCE
SLIPPED INTO THE THE OHIO VALLEY TODAY. CLEAR SKIES WITH
NORTHWESTERLY FLOW AND GOOD COLD AIR ADVECTION HAVE ALLOWED WINDS TO
INCREASE AND GUST THIS AFTERNOON. ORIGINALLY INHERITED A SMALL
CRAFT ADVISORY FOR THE INDY SHORES STARTING TONIGHT...BUT WITH THE
STRONG WINDS THIS AFTERNOON...DECIDED TO PULL THE START TIME UP AND
ALSO INCLUDE THE ILLINOIS SHORES AS WHRI2 WAS GUSTING TO 27 KTS. DO
EXPECT A LITTLE LULL IN THE WINDS LATE THIS AFTERNOON AND INTO THE
EVENING HOURS...BUT WITH ANOTHER FRONT APPROACHING
OVERNIGHT...EXPECT WINDS TO KICK BACK UP AND BRING ALL OF THE
NEARSHORE WATERS TO CRITERIA JUST FROM WINDS ALONE THIS EVENING.
WINDS WILL ALSO INCREASE TO GALE FORCE THIS EVENING AND INTO THE
EARLY MORNING HOURS FOR THE NORTHERN HALF OF THE LAKE AS A DEEPENING
LOW PRESSURE CORE SLIDES SOUTHEAST FROM WESTERN ONTARIO AND TO JUST
EAST OF MICHIGAN. WINDS WILL LIKELY INCREASE TO ABOVE 35 KTS FOR
MUCH OF THE NORTHERN HALF OF THE LAKE FROM THE 09Z TO ROUGHLY 12 TO
13Z HOUR. DUE TO THE INCREASED LIKELIHOOD OF GALES...DID HOIST A
GALE WARNING FOR THE OVERNIGHT HOURS. AS THE LOW PULLS OFF TO THE
SOUTHEAST...WINDS WILL DECREASE ACROSS THE ILLINOIS SHORES AND ALL
ADVISORY CRITERIA SHOULD ABATE BY FRIDAY AFTERNOON...AND THEN INTO
THE EARLY EVENING HOURS FOR INDIANA. HIGH PRESSURE WILL THEN SLIDE
BACK ACROSS THE LAKES INTO THE START OF THE WEEKEND. STRONG SOUTH
WINDS WILL AGAIN RETURN ACROSS THE LAKE SATURDAY...WITH THE NORTHERN
TIER OF THE LAKE AGAIN APPROACHING GALES MID MORNING AND CONTINUING
OVERNIGHT.

SHEA

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...GALE WARNING...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
     LMZ868...3 AM FRIDAY TO 10 AM FRIDAY.

     SMALL CRAFT ADVISORY...LMZ743-LMZ744-LMZ745...6 PM THURSDAY TO 9
     PM FRIDAY.

     SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742...6 PM THURSDAY TO 4
     PM FRIDAY.

&&
Hazardous weather outlook, Mar 8, 10:24 AM CST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1024 AM CST THU MAR 8 2012

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
091630-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1024 AM CST THU MAR 8 2012 /1124 AM EST THU MAR 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-091630-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1024 AM CST THU MAR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT LATE TONIGHT PRIMARILY ALONG THE INDIANA NEARSHORE
WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT FRIDAY AND FRIDAY EVENING PRIMARILY ALONG THE INDIANA
NEARSHORE WATERS.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-091630-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1024 AM CST THU MAR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A BRIEF PERIOD OF NORTHWEST GALES ARE POSSIBLE OVER THE ENTIRE
LAKE LATE TONIGHT THROUGH FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SOUTHWEST GALES ARE POSSIBLE ACROSS THE ENTIRE LAKE SATURDAY AND
SATURDAY EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

RODRIGUEZ

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 4:06 AM CSTSmall Craft AdvisoryLOT41 hr

Nearby

Gale Warnings in Illinois, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.